CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the hydrostatic approximation of the Navier-Stokes equations in a thin strip 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 372, 页码: 42
Authors:  Paicu, Marius;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:168/0  |  Submit date:2020/09/23
Incompressible Navier-Stokes equations  Hydrostatic approximation  Radius of analyticity  
Global Well-Posedness of 3-D Anisotropic Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 页码: 39
Authors:  Liu, Yanlin;  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:125/0  |  Submit date:2020/09/23